About 7 months ago I was accidently kicked in the nose hard while playing soccer. Several Days had past and I saw my doctor and she said everything looked fine just my turbinates were really swollen. I was a little worried because I did feel a slight deviation. She suggested Afrin if i couldnt sleep due to the severe congestion (which i know was a mistake). She sent me to a ENT specialist to make sure everything was ok the two weeks before i saw the specialist I was using Afrin almost every night just so I can get some kind of relief. Even when using Afrin I felt I couldnt breath out of my left nostril as well as before, which I think was due to the slight deviation. When seeing the ENT specialist she said that there was a slight deviation and my turbinates were swollen. She said that a septoplasty and turbinate reduction may help, but it may not be in my best interest. She prescribed Flonase and told me to stop using afrin. After about a week of using Flonase nasal spray the congestion was still there and uncomfortable. So i started using Afrin again every other day or so at night for about a month. Realizing the severity of using the spray I quite cold turkey and havent used it for about 2 months. I went back to a diffrent specialist just recently and when looking at my nose and CT scan he said everything appears normal and my turbinates are not that swollen at all, in fact he even said my nose looks better than most of his patients. Im so confused and distraught because my sense of smell is diminished and I cant really sense air or temperature through my nose any more which has caused me bad headaches, anxiety, heart palpataions when I wake up in the morning. Im really scared because I know you can only get ENS from a turbinate reduction and I dont know whats going on. Im not sure if the overuse of different nasal sprays Flonase, Afrin, Astylin for the last few months has caused damaged.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.